# SDR IXXA080027O

- Difficulty date: October 21, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 87,900 hours, 36,598 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Comparator
- Part number: 2587934801
- Part serial: 0010247
- Condition: Defective
- Location: Cockpit
- Part time: 87,900 hours, 36,598 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM KTOL, CAPT'S RMI, GYRO FLAG, AND F/O'S GLIDESLOPE IN HSI, FLIGHT DIRECTOR IN ASI FLAG ALL IN VIEW.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED SMART BOX.  OPERATIONAL CHECK GOOD IAW DC8 MAINTENANCE MANUAL 34-20-0, 34-23-20, 34-31-0.  AIRCRAFT WAS RETURNED TO SERVICE.
